# SDR DL73K992779

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ATTEMPTED APU START PRIOR TO LANDING, HAD INDICATION OF APU FIRE (LIGHTS AND BELLS).  FIRE HANDLE PULLED, BOTTLE DISCHARGED AND LIGHT EXTINGUISHED.  INSPECTED APU AREA AND EXHAUST, SUSPECT FALSE INDICATION.  REPLACED LOOP.
